# SDR S9BA20181210001

- Difficulty date: December 10, 2018
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 43,230 hours, 53,515 cycles
- Engine: Ge CT79B
- Propeller: Hamstd 14RF19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Socket
- Part number: BV0330025
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FINAL DESCENT, FLIGHT ATTENDANT REPORTED SMELL OR ODOR COMING FROM 9 TO 11. CA: AFTER DVI FOUND FLUORESCENT TUBE LAMP HOLDER AT SEAT 9A BURNT. REMOVED AND REPLACED LAMP HOLDER.
